MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYSCOPE? DS II; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION SPYSCOPE? DS II; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00546610
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 (impact codes): imdrf impact code f1001 is being used to capture the reportable event of absence of treatment.
 
Event or Problem Description
It was reported to boston scientific corporation that a spyscope ds ii device was used during a cholangioscopy-guided lithotripsy procedure on (b)(6) 2026, for the treatment of a common bile duct stone.During the procedure, visualization was lost approximately 10 minutes after the scope was in use.Troubleshooting was performed, including powering off the controller and restarting it; however, these efforts were unsuccessful.As a result, the procedure was canceled, and the patient will be rescheduled.No patient complications were reported in connection with this event.
 
Additional Manufacturer Narrative
Block h6 (impact codes): imdrf impact code f1001 is being used to capture the reportable event of absence of treatment.H2: device analysis: the complaint device was not returned for evaluation; therefore, product analysis could not be performed, and the reported event could not be confirmed due to lack of evidence.A review of the device history record confirmed that the device met manufacturing specifications prior to distribution, with no process-related non-conformances, scrap, or rework identified that could explain the event.A risk review confirmed that the event cancelled/rescheduled - post sedation/sedation unknown is documented in the product risk files and has been included in the risk-benefit analysis, with an acceptable residual risk for the device.Based on the available information, there is insufficient evidence to determine the exact cause of the loss of visualization; therefore, cause not established was identified as the most probable cause.As this was a direct consequence of loss of visualization, the event cancelled/rescheduled - post sedation/sedation unknown will be classified as adverse event related to procedure.No further escalation is required.
 
Event or Problem Description

Brand Name
SPYSCOPE? DS II
Common Device Name
CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25048836
Report Number3005099803-2026-01610
Device Sequence Number18756330
Product Code FBN
UDI-Device Identifier08714729965404
UDI-Public(01)08714729965404(17)271204(10)40412398
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546610
Device Catalogue NumberM00546610
Device Lot Number0040412398
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer05/06/2026
06/25/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date05/12/2026
07/01/2026
Date Device Manufactured12/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown